Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant. Nerve twitching on leg and arm muscles. B12 280, Vitamin D 50. Any problem?

Hi, I was diagnosed with B12 deficiency 140, and Vitamin D deficiency 18 in february this year when I was 7 month pregnant. Since then I am on suppliments for both B12 and D vitamins. Most of my symtoms have gone, e.g weakness and pain in left arm and neck muscles and leg pain as well. The only thing which still making me disturb is nervefasciculation/twitching of my leg and arm muscles. recently I have done all blood tests and my b12 level is 280 and D level is 50. My leg and arm twitching make me very depress as I thought it may be some other worst reason behind this. Please advice me on this. I will be very thankful to you. Also I have recently developed since last one month urine infection and on antibiotics with vitamin suppliments. Thanks. My email is YYYY@YYYY .
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for query.
Your level of vitamin b12 and vitamin D is only in lower limit of normal range so in my opinion continue treatment for vitamin b12 and D.may be your arm twitching is because of this only.
you should continue with your antibiotic and take plenty of liquids orally.
Consult your doctor for continuing your antibiotic or not.
take care.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor